Multiple discontinuities for 2-to-4 processes
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 2, pp. 193-212.
@article{AIHPA_1977__26_2_193_0,
     author = {Cahill, K\'evin and Stapp, Henry P.},
     title = {Multiple discontinuities for 2-to-4 processes},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {193--212},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {2},
     year = {1977},
     mrnumber = {462280},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_2_193_0/}
}
TY  - JOUR
AU  - Cahill, Kévin
AU  - Stapp, Henry P.
TI  - Multiple discontinuities for 2-to-4 processes
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 193
EP  - 212
VL  - 26
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_2_193_0/
LA  - en
ID  - AIHPA_1977__26_2_193_0
ER  - 
%0 Journal Article
%A Cahill, Kévin
%A Stapp, Henry P.
%T Multiple discontinuities for 2-to-4 processes
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 193-212
%V 26
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_2_193_0/
%G en
%F AIHPA_1977__26_2_193_0
Cahill, Kévin; Stapp, Henry P. Multiple discontinuities for 2-to-4 processes. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 2, pp. 193-212. http://archive.numdam.org/item/AIHPA_1977__26_2_193_0/

[1] H.P. Stapp, in Structural Analysis of Collision Amplitudes (Les Houches, 1975, ed. D. Iagolnitzer, North-Holland, Amsterdam, 1976), p. 191. | MR

[2] A. White, ibid., p. 427.

[3] J. Coster and H.P. Stapp, J. Math. Phys., 16, 1288 (1975). | MR

[4] K. Cahill and H.P. Stapp, Ann. Phys. (N. Y.), t. 90, 438 (1975). | MR

[5] K. Cahill, Lett. Nuovo Cimento, 10, 577 (1974).

[6] K. Cahill, ref. [1], p. 137.

[7] J. Coster and H.P. Stapp, J. Math. Phys., 11, 2743 (1970). | MR

[8] J. Coster and H.P. Stapp, J. Math. Phys., 11, 1441 (1970). | MR